# SDR 95ZZZX6480

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105MH
- Make and model: Bolkms BO105S
- Aircraft serial: S419
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017908
- Condition: Malfunction
- Location: Cockpit Attitude
- Part time: 48 hours
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

GYRO SHOWS LEFT BANK ON LEVEL GROUND AND IN LEVEL FLIGHT.
